MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING TIBIAL BEARING 10MM X 71/75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING TIBIAL BEARING 10MM X 71/75MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D2 - concomitant devices - unknown vanguard femoral component catalog #: ni lot #: ni, unknown biomet tibial tray catalog #: ni lot #: ni.G2 - report source - foreign: event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address unknown reasons post-operatively.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, b4, b5, d1, d4, d6a, d10, g3, g6, h2, h4, h6, h11.D10 - concomitant devices - vanguard cruciate retaining femoral component left 72.5mm catalog #: 183033 lot #: j3764239, biomet series a 3-peg thin patella 37mm x 8.6mm catalog #: 184788 lot #: 511180, vanguard polished finned tibial tray 75mm catalog #: 141254 lot #: 2017030797, palacos r + g 1x40 catalog #: 66022663 lot #: 80854436, palacos r + g 1x40 catalog #: 66022663 lot #: 80854436.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address instability approximately six (6) years post-operatively.Initial operative notes noted no intraoperative complications.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records were provided, however, no abnormalities were identified and the complaint was not confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VANGUARD CRUCIATE RETAINING TIBIAL BEARING 10MM X 71/75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20363411
Report Number0001825034-2024-02330
Device Sequence Number3795760
Product Code JWH
UDI-Device Identifier00880304271135
UDI-Public(01)00880304271135(17)220914(10)082450
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K023546
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2022
Device Model NumberN/A
Device Catalogue Number183440
Device Lot Number082450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/21/2024
01/22/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/13/2024
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Required Intervention; Hospitalization;
Patient SexMale